# SDR F3LA97116

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 1 - WHILE WORKING FUSELAGE 65, FOUND CORROSION ON AFT CARGO DOOR AFT SIDE FRAME BS 847 BETWEEN STRINGERS 24 AND 26, RIGHT SIDE ON UPPER AND LOWER SURFACE AND THE VERTICAL WEB AROUND FASTENER HOLES, FUSELAGE SIDE.  REMOVED CORROSION IN AN AREA OF 1.8 INCH BY .9 INCH BY .041 INCH.  ORIGINAL THICKNESS .071 INCH.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS FOR AFT CARGO DOOR AFT FRAME (FUSELAGE SIDE) AT BS 847 BETWEEN STRINGERS 24 AND 26 RIGHT SIDE AND VERTICAL WEB IAW SRM 51-40-3 AND SRM 51-30-2.  (X)
